Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Is it safe to use REF capsules to reduce weight?

User rating for this question
Very Good
Answered by

Ayurveda Specialist
Practicing since : 1998
Answered : 254 Questions
I have been advised by an ayurvedic doctor to use REF capsules to reduce my weight. I want to know whether that is safe
Posted Mon, 6 Aug 2012 in Weight & Lifestyle
Answered by Dr. Nikul Patel 1 hour later

Thanks for posting your query.

You have asked for REF capsule and the contents in it as:

Acacia Catechu : 30 mg
Balsamodendron XXXXXXX : 30 mg
Coculus Cordifolious : 50 mg
Hydrocotyle Asiatica : 30 mg
Plumbago Zeylanica : 30 mg
Trikatu : 30 mg
Triphala Churna : 30 mg
Teekshna Loha Bhasma : 50 mg
Silajit : 50 mg
Vernonia Anthelmintica : 25 mg

As per this composition, it is helpful to reduce cholesterol and triglyceride and the company has mentioned that it reduces fat too.

As per the composition, it is safe and has not any side effects. However, how much it can help in loss of weight is question marks because it depends on patient and as well as the purity of the herbs too.

I advise you to take one month and if not getting better results you will have to leave it.

Please do write back for follow up queries that you may have.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor